Aa
Aa
A
A
A
Close
Avatar universal

BAD face wash reaction

I never use any Clearasal or Neutragina or any of those face washing products, but yesterday my brother had his out and i decided to just give it a go.  It was just labled as a face washing product.  My nose reacted horribly.  Along with turning extra sensitive and hurting, red patches gleam.  I just wanna know what i should do?  I've heard moisturizer, i've heard do nothing, things like, don't even put water on it.  can anyone give advise please?  thaank you
2 Responses
Avatar universal
MEDICAL PROFESSIONAL
Hi,

Hi this may be case of irritative contact dermatitis.Stop using the soap and just wash your face with warm water.Rinse your face well to remove any residues.When the redness subsides try using a more bland soap that is hypollergenic. You may use oil to moisturize the affected area. Do not use creams.

Are there any associated rash in other parts of the body?

If the symptoms persist , consult a dermatologist for further evaluation.
309783 tn?1271958229
Don't use Clearasil if you don't need it, it is designed to dry out the skin of people with acne. If you can be sure of a causal link between using the product and getting the rash don't panic, just use a gentler product in the future such as Lutsine or Eucerin. If you have a rash anywhere else on your body or develop any other symptoms such as swelling or trouble breathing seek medical attention. Loiloi x
Have an Answer?

You are reading content posted in the Dermatology Community

Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions